# SDR CMX2002F00000

- Difficulty date: October 10, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N4971V
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0436
- Engine: Lyc O360*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 98820152
- Condition: Broken
- Location: Mlg
- Part time: 3,423 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR BROKEN. THIS BRAKE MAY BE THE RESULT OF A HARD LANDING.
